Items where Author is "Martínez-Pérez, Álvaro"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: Acknowledgement of priority - A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 67. p. 1. ISSN 0925-7721 (2018)

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 48 (3). pp. 221-224. ISSN 0925-7721 (2015)

This list was generated on 2021. január 27. 16:26:18 CET.